Join the 'Supartz' group to help and get support from people like you.
We found 32 questions associated with the 'Supartz' topic.
... better (From what some patients are saying) in the past? Are there less side effects or something with this one? Does anyone know? From reading the answers of patients it seems like theres more ...
Posted 16 days ago • 0 answers
... my third injections for my right knee. I know I am supposed to rest for 48 hours after the shots... and I do. Why is this? I was able to schedule all my previous shots for days when I could rest ...
Posted 20 Dec 2012 • 2 answers
I have done everything the doctor told me to do after each injection... ice, rest at least 24 hours after. I didn't think it was possible for my knees to hurt more than they did, but I am even ...
Posted 19 Dec 2014 • 1 answer
Posted 28 Jul 2014 • 2 answers
Posted 28 Jun 2014 • 1 answer
Posted 30 Mar 2014 • 1 answer
I have had the 3 Supratz knee injections. My last injection was 1 week ago. So far no pain relief. How long before I assume there will be no relief and what is the process of the medication that it ...
Posted 5 Nov 2012 • 1 answer
... was diagnosed with Osteoarthritis. I had a cortizone shot that did not work and then a series of Supartz injections in December. If anything the injections made my knee worse. The pain keeps me ...
Posted 3 Jan 2013 • 2 answers
Posted 16 Aug 2012 • 2 answers
... After the 4th injection I stopped because the pain was to great. Now the groin pain is 24/7 and is extreme to the point that I cannot even work. Nothing is helping. Has anyone experienced ...
Posted 1 Jun 2012 • 6 answers
Posted 25 Jun 2012 • 1 answer
After my last shot of Supartz I ended up in the hospital with pancreatitis. I was wondering if the pancreatitis could be related to getting the injections. I have never had any previous problems with ...
Posted 3 Jun 2011 • 0 answers
... tried it for the shoulder
Posted 18 Jun 2011 • 0 answers
I received 5 injections of Hyalgan/ supartz in each knee over a period of 5 weeks. The results: a rather large medical bill and absolutely NO improvement in my condition . If there is any change at ...
Posted 28 Sep 2010 • 2 answers